ESR levels in stage 4 nephritis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tonic
New Member


Date Joined Jun 2010
Total Posts : 2
   Posted 6/30/2010 4:14 AM (GMT -7)   
 
Hi to everyone...new to this site but not new to lupus...Im in since nov 2008 and developed stage 4 N in feb this year and Ive been on 6 doses of endoxan and 40mg of pred. Now since may Im on Imuran 150mg/day and ciclosporine 200mg/day plus 40mg pred.
I lowered pred 10mg over a 2 months period and from a ESR of 12 now its 25...is that something normal to happen or shd I worry?
 
Im seeing tonight my dr but Im just worried and upset about all this as all other tests are improving, my protein and albumine level are increasing and losing less proteins in urine just this has leveled up and I was really wanting to lower pred as its killing me with its side effects..especially my skin which is breaking...
 
So...is it normal for ESR to go up when pred is lowered...? will it go back down due to Imuran later? Id be so happy with some insight from other people...thanks a lot...
 
 

tonic
New Member


Date Joined Jun 2010
Total Posts : 2
   Posted 6/30/2010 4:16 AM (GMT -7)   
Just to be clear .. now I am on 30mg of pred a day...

Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1547
   Posted 7/9/2010 5:30 AM (GMT -7)   
Hi Tonic. I'm sorry you're so very sick. It sounds like you really have to struggle right now. I hope I can clearly explain your ESR question.  An ESR is a broad indication of inflammation in the body.  The higher the ESR result, the more inflammation you have in your body. Pred reduces inflammation so usually you lower inflammation by increasing pred. We all try to get our pred dose as low as possible so it will continue to work if we become seriously ill. (Not to mention the side effects we all hate
 
Anyway, decreasing your pred dose can increase your ESR.  Your doc hopes your symptoms will continue to improve if you lower your pred dose slowly. Unfortunately your ESR is increasing as you're decreasing your pred, so your doc may have to increase your pred. I hope your doc can find the right medication cocktail so you can discontinue pred and your inflammation improves. Please let us know how you're doing, okay? Love, Butterflake
Systemic Lupus ('05), depression, fibro, sjogrens, cns issues, diabetes, gerd, hypertension, colitis, stage 1 kidney disease. Cellcept and lots of other meds.  Donna 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 1:01 PM (GMT -7)
There are a total of 2,732,185 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
280 Guest(s), 10 Registered Member(s) are currently online.  Details
countess18, Starlight*, Todd1963, maria2016, rockyfords, bdavis, NotQuiteAntonio, Mister Mike, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer